It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


No one has anything to say about Yasmin?!

Yasmin has cleared me up so much. I have maybe 2 tiny pimples on my face right now, and I'm so happy. I'm really shocked by how far I've come since I first registered here in March, after my derm suggested Accutane and I went into this state of shock and denial. I had deep nodules on my cheeks and chin and my forehead was covered in little tiny bumps. It's been about 5 months since then, and in the past month and a half, Yasmin has made all the difference in the world.

But I have had some strange side effects. For one, I have almost no emotion anymore. It's the weirdest thing- some people get moody, or on the opposite end of the spectrum, they feel fantastic. But I've always been a very sensitive person, little things would upset me or make me happy. Now I never get happy or sad about ANYTHING anymore. Don't get me wrong- I'm not the least bit depressed but I have to work to show any kind of emotional response. I suppose in some ways it's good because nothing offends me anymore. I'm pretty sure the pill did this to me because I've read a couple posts on the women's health board about this happening to them on Yasmin.

Also, I had a HUGE increase in appetite. It's gone down, but I gained about 5 lbs because of that.

For me though, these side effects are worth my acne clearing up. I really am so glad about this and I HIGHLY recommend this pill.





All times are GMT -7. The time now is 05:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!